# SDR FDEA2018122103585

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0711543
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK COMPARTMENT STA 2007 CEILING AREA BL0 FLOOR STRUCTURE HAS   CORROSION REMOVED FLOOR SUPPORT IAW SRM 51-31-01. CHECK LIMITS. EXCEEDS 10% ALLOWABLE   DAMAGE IAW SRM 53-00-01 FIG 1A. LOCATED AND DRILLED NEW FLOOR SUPPORT P/N   WSP0711-543 BATCH # 0003397793. INSTALLED FLOOR SUPPORT IAW SRM 51-31-01.  MAJOR REPAIR
